# SDR CKSA98177

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FITTING CRACKED ON STA 902 FRAME RT SIDE 20 INCHES ABOVE CUSP.  REMOVED DAMAGED FITTING, FABRICATED NEW FITTING IAW DAC DWG NR 3779498.  DRILLED UP NEW FITTING PER DC8 SRM 53-1-0 AND 51-1-20D.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING PER DC8 SRM 53-1-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04795 TASK NR Y1254.
